# SDR ASAA1158875

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,777 hours, 3,897 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05162
- Condition: Failed
- Location: Cockpit
- Part time: 1,648 hours, 514 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH AUTOTHROTTLES ARMED PUSHING TOGA ON TAKEOFF DISARMED AUTOTHROTTLES.  REPLACED NR 1 ASM PER AMM 22 31 91 OPS CHECK NORMAL.
